Mathematical Research Letters

Volume 22 (2015)

Number 1

On a remarkable formula of Jerison and Lee in CR geometry

Pages: 279 – 299

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n1.a14

Author

Xiaodong Wang (Department of Mathematics, Michigan State University, East Lansing, Mich., U.S.A.)

Abstract

We discuss a remarkable formula discovered by Jerison and Lee to classify constant scalar curvature pseudohermitian structures on the sphere. We show that the formula is valid in the wider context of Einstein pseudohermitian manifolds. As an application we prove a uniqueness result that generalizes the theorem of Jerison and Lee.

Full Text (PDF format)

Published 13 April 2015